MAUDE Adverse Event Report: NOVADAQ TECHNOLOGIES VIDEO PROCESSOR/ILLUMINATOR (VPI); LAPAROSCOPE, GENERAL & PLASTIC SURGERY

NOVADAQ TECHNOLOGIES VIDEO PROCESSOR/ILLUMINATOR (VPI); LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number PC9000
Medical Device Problem Codes Electrostatic Discharge (2149); Unintended Electrical Shock (4018)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 11/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the customer experienced electric shock.
 
Event or Problem Description
It was reported that the customer experienced electric shock.
 
Additional Manufacturer Narrative
The product was returned for investigation and the reported failure mode was not confirmed.Alleged failure: "it is reported that the device gave the customer an electric shock" probable root cause/s: reported failure mode could not be confirmed.While it is possible that electrical grounding could've been compromised by the exterior damage found in all three panels of the exterior console chassis, the scenario for electrical shock can only occur if the operator was in direct contact with an electrically conductive surface while a power supply failure was in progress.Review of dhr records before and after date of the alleged incident found that the unit had passed electrical safety testing in both instances.The device manufacture date is not known.The failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that the customer experienced electric shock.
 
Additional Manufacturer Narrative
Updating section d3: manufacturer entity g1: manufacturing site for devices fda registration number to (b)(4) - endoscopy (novadaq).

Brand Name
VIDEO PROCESSOR/ILLUMINATOR (VPI)
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
NOVADAQ TECHNOLOGIES
8329 eastlake drive, unit 101
burnaby
british columbia CA V5A 4 W2
CA  V5A 4W2
Manufacturer (Section G)
NOVADAQ TECHNOLOGIES
8329 eastlake drive, unit 101
burnaby
british columbia CA V5A 4 W2
CA   V5A 4W2
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key12896329
Report Number0002936485-2021-00678
Device Sequence Number20174793
Product Code GCJ
UDI-Device Identifier00858701006049
UDI-Public00858701006049
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150956
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPC9000
Device Catalogue NumberPC9001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/01/2021
Supplement Date Received by Manufacturer11/01/2021
11/01/2021
Initial Report FDA Received Date11/30/2021
Supplement Report FDA Received Date02/11/2022
10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown